Acta Scientifica Malaysia (ASM)

December 10, 2018 Posted by mieyo91 In asm

ABSTRACT

 

FIVE SEPARATION AXIOMS IN QUAD SOFT NON-LINEAR STRUCTURE

Journal: Acta Scientifica Malaysia (ASM)

Author: Fahad Jamal, Arif Mehmood Khattak, Gulzar Ali Khan, Saleem Abdullah

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/asm.02.2018.14.20

In 1999, Russian mathematician Molodtsov planted the novel notion of a soft set which can be supposed as a new mathematical approach for imprecision. Topological structures of soft set have been studied by some mathematicians in current years. M. Shabir and M. Naz presented soft topological spaces and studied some key properties of them. Soft Quad topological spaces are nothing but just Extension of soft topological spaces. When with soft single topology three more soft topologies are hugged together through mathematical discipline then the notion of soft Quad topology will automatically come in play. The central objective of this article is to publicize soft separations axioms in soft quad topological spaces. Moreover to discuss the linkage among them through two paths.
Pages 14-20
Year 2018
Issue 2
Volume 2

Download